Hello doctor, I’m a 31 year old male that is about to have have a CO laser treatment to remove a some acne scars I had gotten when I was younger. My plastic surgeon did a “test patch” too see if I’d have any pigmentation issues during the healing process. Duning that time, the COâ‚‚laser left my skin quite exposed, as it was raw from the treatment.
My question is, I currently use 5% Minoxidil twice a day and I’m worried what might happen to my treated skin if maybe a drop of Minoxidil accidently came in contact with it? I currently style my hair, after the Minoxidil has dried, I see the minoxidil particles that flake off when I brush. Could these dried airborne minoxidil particles create irrevocable damage to laser treated skin?
Thank you for your time and knowledge.
Minoxidil can be irritating to the skin. Try to keep it away from fresh wounds. If you can not, then it may be best to stop the minoxidil for a week or two and then restart it. The flakes you are seeing may be dried skin being shed and not the minoxidil that has dried out. I would doubt that these flakes, whatever the cause, would give you problems.